Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV+ & I can't satisfy my fiancee
Feb 18, 2005

I am 37yrs. old HIV pos for the last 10yrs. and am on AXT+3TC+NVP for the last 2yrs.my question is that i have very less sperm, i ejaculate but nothing comes out.Is this becoz, of my age or HIV or medication or something else.How can i increase my sperm and continue to satisfy my partner, please help i am worried!!

Response from Dr. Henry

I have had a number of patients as well as questions on this site comment regarding the problem you describe. I have not seen good data documenting what happens to the quality or volume of ejaculate on various HIV meds. Almost 15 years ago I did a study looking at AZT and semen so had to collect a number of samples from patients on AZT--the volume of ejaculate was quite variable and the subjects did not report that the volume was down after starting on AZT. The frequency of ejaculation, nutrition and hydration status, prostrate health, age, levels of testosterone, and perhaps use of other drugs could impact volume of ejaculate. You might want to discuss with your HIV specialist and/or a user friendly urologist. KH



Previous
Diarrhea that will not go away
Next
HAART and Dental Problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement